# SDR SWAA2013062017449

- Difficulty date: June 15, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 52,651 hours, 41,934 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7086007
- Part serial: 0176
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

UPON INITIATING DESCENT NR 2 ENGINE COMPRESSOR STALLED.  R & R MAIN ENGINE FUEL CONTROL & FUEL PUMP IAW M/M.
